首页>商务会议>医疗医学> 2014第四届《自然遗传》疾病基因组学国际研讨会

2014第四届《自然遗传》疾病基因组学国际研讨会

2014第四届《自然遗传》疾病基因组学国际研讨会

时间:2014-05-15 08:00:00 至 2014-05-17 18:00:00结束
地点:北京 北京康源瑞廷酒店 朝阳区潘家园路潘家园南里19号

发布时间:2014-10-28 08:54:35

APP下载
邀请函下载

推荐参加: 第三届中美医疗信息化发展高峰论坛 暨2016 HIMSS大中华区年会 (时间:2016-12-16 地点:广州 广州白云国际会议中心)

会议报名

门票名称单价(¥)截止时间数量

While GWAS and epigenomics have gone a long way to map the regulatory variation in the human genome that is relevant to medical traits and epidemiological risk of disorders, sequencing based strategies are increasingly employed to dig ever deeper into the full spectrum of common, low frequency and rare variation that contributes to health and disease. At the same time, international consortia are making inroads into the constitutional and somatic variation that drives a range of cancers. This meeting provides a forum to connect these promising discoveries with the very practical need to develop from genomics a causal understanding of pathogenesis and mechanisms of diseases. At the same time, we expect to find therapeutic targets and biomarkers for improving clinical practice and public health. This is the meeting in which to coordinate this field and to have these discussions.

This conference, co-organized by Nature Genetics, Chinese Academy of Medical Sciences and Anhui Medical University in China and, will discuss the new progress in the genetic and genomic analysis of diseases and explore the challenges and roadblocks for moving beyond into medical biology. The following topics will be covered in the conference:

Common variants in disease
Analysis of low frequency variants
Translational genomics
Workshop: Somatic variants in cance

Thursday, May 15
8:00 – 1:00 pm Registration(Radegast Lake View Hotel)
2:00 – 2:10 pm Opening ceremony: Chaired by Xuetao Cao, Chinese Academy of Medical Science, China
Opening remark: Xuejun Zhang, Anhui Medical University, China
Myles Axton, Nature Genetics, USA
2:10 – 2:30 pm Special lecture: Zhu Chen, Shanghai Jiao Tong University, China, Chaired by Xuetao Cao, Chinese Academy of Medical Science, China
Keynote lecture
Chair Dongxin Lin, Chinese Academy of Medical Science ,China
2:30 – 3:30 pm Andrew Hattersley (Exeter U., UK)
Title: TBD
Session 1: Common variants
Chair Yusuke Nakamura, University of Chicago, Chicago, IL, USA
Xue Zhang, Chinese Academy of Medical Science, China
3:30 – 4:00 pm M. R. Nelson,Quantitative Sciences, GlaxoSmithKline,USA
Title: Human genetic evidence supports approved drug indications
4:00 – 4:20 pm Coffee break
4:20 – 4:50 pm Nicholas Schork, J. Craig Venter Institute,USA
Title: Accommodating Heterogeneity in Association Analysis
4:50 – 5:20 pm Xianbo Zuo, Anhui Medical University, China
Title: Whole exome analysis reveals 21 coding variants for psoriasis
5:20 – 6:20 pm 1hr Roundtable Discussion
7:00 pm Conference Dinner
Friday, May 16
Keynote lecture
Chair Jing Cheng, Tsinghua University, China
8:30 – 9:30 am Qimin Zhan , Chinese Academy of Medical Sciences,China
Title: TBD
Session 2: Analysis of low frequency variants
Chair Andrew Hattersley (University of Exeter, UK)
Zhanguo Li, Peking Universtiy ,China
9:30 – 10:00 am Jeong-Sun Seo, Seoul National University, Korea
Title: Mutation profile and transriptomic analysis in lung adenocarcinoma, integrated with DNA methylation
10:00 – 10:30 am Bruno Reversade, Institute of Medical Biology, A*STAR, Singapore
Title: A Tale of Two Heritable Self-healing Skin Cancers
10:30 – 10:50 am Coffee Break
10:50 – 11:20 am Qinghua Shi, University of Science and Technology of China, China
Title: Exome sequencing identifies mutations in Sertoli Cell Only Syndrome
11:20 – 12:20 pm 1hr Roundtable discussion
12:20 – 1:20 pm Lunch seminar:
1. Future of Companion Diagnostics for Precision Oncology
Frank S. Ong, MD,Associate Director, Medical Affairs Illumina IVD Development
2. Holistic Approaches to Complex Disease Studies using Arrays and Sequencing Technology from Illumina
Carsten Rosenow, Associate Director, Global Sales illumina
Keynote lecture
Chair Hongbing Shen, Nanjing Medical University, China
2:00 – 3:00 pm Yusuke Nakamura, University of Chicago, USA
Title: Cancer Genomics and Immunogenomics in Precision Medicine
Session 3: Translational genomics
Chair Jianjun Liu, Anhui Medical University, China
Joshua Stuart , University of California Santa Cruz, USA
3:00 – 3:30 pm YT Chen, Institute of Biomedical Sciences, Academia Sinica, Taiwan
Title: Translating Pharmacogenomics Findings into Clinic: Preventing Severe Drug Hypersensitivity with a Gene Test
3:30 – 3:50 pm Coffee break
3:50 – 4:10 pm Liang Wang, Medical College of Wisconsin, USA
Title: Uncover the missing links between GWAS findings and underlying biology
4:10 – 4:40 pm Jie Wang, Peking University, China
Title: Heterogeneous SNVs/INDELs and Reproducible Copy Number Variation Patterns among Single Circulating Tumor Cells of Lung Cancer Patients
4:40 – 5:10 pm BGI
Title: TBD
5:10 – 6:10 pm 1hr Roundtable discussion
7:00 pm Conference Dinner
Saturday, May 17
Keynote lecture
Chair Myles Axton, Nature Genetics, USA
8:00 – 9:00 am Joshua M Stuart, University of California Santa Cruz, USA
Title: Pan-cancere to personalized cellular wiring diagrams of tumor cells
Education Session: Somatic variants in cancer
Chair Myles Axton, Nature Genetics, USA
9:00 – 9:30 am Jinghui Zhang, St Jude Children's Research Hospital, USA
Title: Decoding Pediatric Cancer Genome by Whole Genome Sequencing
9:30 – 10:00 am TBD
10:00 –10:20 am Coffee Break
10:20 – 10:50 am Ren Shan Cheng, Second Military Medical University, China
Title: Genetic complexity in prostate cancer Revealed by whole genome and transcriptome sequencing
10:50 – 11:50 pm 1hr Roundtable discussion
11:50 – 12:30 pm Myles Axton Nature Genetics, USA
Title: TBD
12:30 – 1:40 pm Conference Lunch

1、免费活动如何报名参加?
请通过文章中的联系方式报名参加。

2、价格显示为收费的活动具体费用是多少?我要如何报名?
你可以在网站上留言或电话(400-003-3879)咨询,我们会尽快联系你。

3、活动具体地址在哪里?
1、活动具体地址待报名后告知。
2、报名前可咨询“活动家”客服,服务热线 400-003-3879

4、活动截止报名时间是什么时候?
尽早报名,早报早优惠。

5、怎么提交论文?论文参会如何收费?
亲,您好!我们暂不接受论文提交或论文参会。

6、活动发票如何领取?
亲,您好!请您在下单时,在备注框内填写好发票抬头,发票寄送地址或其它信息,以便您能即时有效的收到发票。


标签: 医学年会

用户留言 还可以输入120个字


CheckCode

全部留言(0)


扫一扫立即购票

扫一扫立即购票
安全·方便·快捷

确定
CheckCode

请先登录

免注册,使用合作网站登录

QQ 微信 微博